Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 165, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 5, 2011, 10:29 PM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska; Decatur County, Rawlins County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2011, 10:29 PM MDT (04:29 UTC)
- Expired
- Jul 5, 2011, 11:30 PM MDT
- In force
- 61 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Decatur County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 114 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 3:47 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3401 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 20.4
The text
As transmitted, in the capitals the NWS used until 2016.
994
WUUS53 KGLD 060429
SVRGLD
KSC039-153-NEC057-087-145-060530-
/O.NEW.KGLD.SV.W.0165.110706T0429Z-110706T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1129 PM CDT TUE JUL 5 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DECATUR COUNTY IN NORTHWEST KANSAS...
NORTHERN RAWLINS COUNTY IN NORTHWEST KANSAS...
EXTREME EASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...
HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
WESTERN RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1230 AM CDT/1130 PM MDT/
* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF PALISADE TO STRATTON NE TO 10 MILES SOUTH OF
MAX...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEARDSLEY...PALISADE...TRENTON...BLAKEMAN...ATWOOD...LUDELL...
CULBERTSON...MCCOOK...HERNDON AND TRAER.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 42 AND 93.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 44 AND 75.
THIS INCLUDES HIGHWAY 83 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4035 10047 3978 10063 3979 10122 3989 10136
4034 10135 4035 10066 4036 10062
TIME...MOT...LOC 0429Z 273DEG 24KT 4036 10122 4015 10122
3998 10133
WIND...HAIL 60MPH <.75IN
$$
JRM4 follow-up statements
776
WWUS53 KGLD 060459
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1059 PM MDT TUE JUL 5 2011
NEC057-060509-
/O.CAN.KGLD.SV.W.0165.000000T0000Z-110706T0530Z/
DUNDY NE-
1059 PM MDT TUE JUL 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN DUNDY COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4035 10047 3978 10063 3979 10122 3991 10127
4034 10131 4035 10066 4036 10062
TIME...MOT...LOC 0459Z 273DEG 24KT 4035 10096 4014 10096
3997 10107
$$
KSC039-153-NEC087-145-060530-
/O.CON.KGLD.SV.W.0165.000000T0000Z-110706T0530Z/
RAWLINS KS-DECATUR KS-HITCHCOCK NE-RED WILLOW NE-
1159 PM CDT TUE JUL 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN RED
WILLOW...HITCHCOCK...NORTHWESTERN DECATUR AND NORTHERN RAWLINS
COUNTIES UNTIL 1230 AM CDT...
AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES EAST OF PALISADE TO TRENTON TO 10 MILES NORTH OF
BLAKEMAN...AND WAS MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ATWOOD...LUDELL...CULBERTSON...HERNDON...MCCOOK AND TRAER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4035 10047 3978 10063 3979 10122 3991 10127
4034 10131 4035 10066 4036 10062
TIME...MOT...LOC 0459Z 273DEG 24KT 4035 10096 4014 10096
3997 10107
WIND...HAIL 60MPH <.50IN
$$
JRM565
WWUS53 KGLD 060506
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1106 PM MDT TUE JUL 5 2011
KSC039-153-NEC087-145-060530-
/O.CON.KGLD.SV.W.0165.000000T0000Z-110706T0530Z/
RAWLINS KS-DECATUR KS-HITCHCOCK NE-RED WILLOW NE-
1206 AM CDT WED JUL 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN RED
WILLOW...HITCHCOCK...NORTHWESTERN DECATUR AND NORTHEASTERN RAWLINS
COUNTIES UNTIL 1230 AM CDT...
AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF CULBERTSON TO 6 MILES SOUTHEAST OF TRENTON
TO 10 MILES NORTH OF LUDELL...AND WAS MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CULBERTSON...HERNDON...MCCOOK AND TRAER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4035 10047 3990 10060 3989 10100 3992 10116
4034 10131 4035 10066 4036 10062
TIME...MOT...LOC 0507Z 273DEG 24KT 4035 10089 4014 10089
4000 10094
WIND...HAIL 60MPH <.50IN
$$
JRM890
WWUS53 KGLD 060519
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1119 PM MDT TUE JUL 5 2011
KSC039-153-NEC087-145-060530-
/O.CON.KGLD.SV.W.0165.000000T0000Z-110706T0530Z/
RAWLINS KS-DECATUR KS-HITCHCOCK NE-RED WILLOW NE-
1219 AM CDT WED JUL 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN RED
WILLOW...HITCHCOCK...NORTHWESTERN DECATUR AND NORTHEASTERN RAWLINS
COUNTIES UNTIL 1230 AM CDT...
AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTH OF MCCOOK TO 6 MILES SOUTH OF CULBERTSON TO 8
MILES NORTHWEST OF HERNDON...AND WAS MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
HERNDON...MCCOOK AND TRAER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4035 10047 3990 10060 3989 10100 3992 10115
4033 10117 4035 10066 4036 10062
TIME...MOT...LOC 0519Z 273DEG 24KT 4031 10061 4013 10079
3999 10084
WIND...HAIL 60MPH <.50IN
$$
JRM028
WWUS53 KGLD 060527
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1127 PM MDT TUE JUL 5 2011
KSC039-153-NEC087-145-060538-
/O.EXP.KGLD.SV.W.0165.000000T0000Z-110706T0530Z/
RAWLINS KS-DECATUR KS-HITCHCOCK NE-RED WILLOW NE-
1227 AM CDT WED JUL 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RED WILLOW...
HITCHCOCK...NORTHWESTERN DECATUR AND NORTHEASTERN RAWLINS COUNTIES
WILL EXPIRE AT 1130 PM MDT/1230 AM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
LAT...LON 4035 10047 3990 10060 3989 10100 3992 10115
4033 10117 4035 10066 4036 10062
TIME...MOT...LOC 0528Z 273DEG 24KT 4030 10053 4013 10071
3999 10076
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:21 PM MDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jul 5, 5:21 PM MDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 521 PM MDT TUE JUL 5 2011 .DISCUSSION... 213 PM MDT TUE JUL 5 2011 THE 19Z SURFACE ANALYSIS AND VISIBLE SATELLITE INDICATE A WARM FRONT OVER NORTHERN KANSAS/SOUTHWEST NEBRASKA AND THEN THE MOISTURE PLUME AROUND THE PERIPHERY OF THE RIDGE ACROSS NORTHERN NEBRASKA. THE COLD FRONT IS OVER NORTHWEST NEBRASKA. LIGHTNING DETECTION IS SHOWING ACTIVITY ALONG THIS MOISTURE PLUME IN COLORADO. A RIDGE WILL PERSIST OVER THE SOUTHERN ROCKIES TONIGHT THROUGH FRIDAY. AT THE SURFACE...A FRONT WILL MOVE SOUTH TOWARD THE NEBRASKA/KANSAS BORDER THIS EVENING AND PROGRESS SLOWLY SOUTH DURING THE NIGHT. HIGH PRESSURE WILL SETTLE INTO THE REGION WEDNESDAY AND THURSDAY. HIGH PRESSURE WILL SHIFT EAST SOME FRIDAY WITH WEAK LOW PRESSURE OVER EASTERN COLORADO. THE FRONT WILL BE SLOWER MOVING THAN EARLIER THOUGHT SO STORMS WILL BE FOCUSED MAINLY OVER THE NORTHERN ZONES THIS EVENING. THE OLD WARM FRONT STILL LINGERS FURTHER SOUTH AND THIS WILL ALSO BE A POTENTIAL FOCUS FOR THUNDERSTORM DEVELOPMENT. CONSEQUENTLY HIGHEST POPS THIS EVENING WILL BE OVER THE NORTHERN ZONES. SEVERE WEATHER WILL ALSO BE POSSIBLE WITH 1500-2000 J/KG OF CAPE AND WIND SHEAR FROM 30 TO 40 M/S. ADDITIONALLY, SLOW MOVEMENT WITH STORMS AND HIGH PRECIPITABLE WATER OF OVER AN INCH WILL CREATE A POTENTIAL FOR LOCALLY HEAVY RAIN OVER ZONES GENERALLY NORTH OF HIGHWAY 36 TONIGHT AND ACROSS A LARGE PART OF THE FA WEDNESDAY. THERE IS A SLIGHT CHANCE FOR EXCESSIVE RAINFALL IN THIS SAME AREA. THE FRONT WILL MOVE SOUTH OVERNIGHT AND EXPECT STORMS TO BE ONGOING THROUGH SUNRISE. SHOWERS AND STORMS MAY DECREASE SOME IN THE MORNING BUT WILL PERSIST OVER PORTIONS OF THE FA. ANOTHER SHORTWAVE WILL CAUSE AN INCREASE STORMS IN COVERAGE AND INTENSITY WEDNESDAY AFTERNOON AND EVENING. ADDITIONAL SHORTWAVE ENERGY RIDING OVER THE RIDGE INTO NORTHWEST KANSAS WILL BRING AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS TO THE FA THURSDAY AFTERNOON AND NIGHT AND AGAIN FRIDAY AFTERNOON AND NIGHT. 850 TEMPERATURES INDICATE COOLER MAX TEMPERATURES WEDNESDAY AND THIS IS OBVIOUS SINCE THERE SHOULD BE CONSIDERABLE CLOUDS AND PRECIPITATION. THE COOLER MET GUIDANCE WAS USED WITH HIGH TEMPERATURES RANGING FROM THE UPPER 70S NORTHWEST TO 90 IN THE FAR SOUTH ZONES. MAX TEMPERATURES ON THURSDAY WILL BE WARMER IN THE MID 80S AND THE LOWER 90S FRIDAY. MIN TEMPERATURES WILL BE IN THE LOWER 60S NORTHWEST TO THE MID 60S EAST. IN THE EXTENDED...THE RIDGE MOVES INTO THE SOUTHERN PLAINS WITH MOISTURE STREAMING AROUND THE RIDGE INTO NORTHWEST KANSAS. SHORTWAVE ENERGY MOVING THROUGH THE FLOW WILL PROVIDE FORCING FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY FROM SATURDAY THROUGH TUESDAY. MAX TEMPERATURES THROUGH THIS PERIOD WILL CONTINUE IN THE 90S. MIN TEMPERATURES WILL RANGE FROM THE LOWER 60S IN THE WEST TO AROUND 70 IN THE EAST. FS && .AVIATION... 521 PM MDT TUE JUL 5 2011 FOR THE OOZ TAFS...LOTS OF UNCERTAINITY WRT TSTORMS AND MVFR CIGS AT BOTH TERMINALS. SOME DIFFERENCES IN MODEL SOLUTIONS IN PLACEMENT OF TSTORMS AND RELATED BOUNDARIES...HAVE JUST TAKEN A BLEND OF THESE SOLUTIONS. FOR KGLD...THERE IS A DECENT CHANCE FOR TSTORMS THIS EVENING...THEN A LULL...THEN ANOTHER CHANCE TOWARD THE END OF THE PERIOD. FOR KMCK...HIGHER CHANCES THAN KGLD AND FOR LONGER DURATION SO HAVE TEMPO TSRA IN THE SHORT TERM THEN VCTS THROUGH THE REST OF THE PERIOD. UPSLOPE MOISTURE AT BOTH LOCATIONS WILL LEAD TO MVFR CIGS IN THE EARLY MORNING AND LASTING THROUGH EARLY AFTERNOON. BAS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jul 5, 10:47 AM MDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1047 AM MDT TUE JUL 5 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1047 AM MDT TUE JUL 5 2011 /1147 AM CDT TUE JUL 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER NORTHEAST COLORADO AND EXTREME SOUTHWEST NEBRASKA. THESE STORMS ARE THEN EXPECTED TO MOVE ACROSS THE REST OF THE AREA THROUGH THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE HIGHEST CHANCE FOR SEVERE WEATHER ALONG AND NORTH OF INTERSTATE 70. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS ACROSS THE ENTIRE AREA. HOWEVER...THERE WILL BE A THREAT FOR TORNADOES OVER NORTHERN YUMA COUNTY AND COUNTIES ALONG THE KANSAS AND NEBRASKA BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOME THUNDERSTORMS MAY LINGER THROUGH WEDNESDAY MORNING WITH LOCALLY HEAVY RAINFALL...LARGE HAIL...AND DAMAGING WINDS STILL BEING POSSIBLE. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE FORECAST AREA DURING THE LATE AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND TORNADOES. A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE EACH AFTERNOON AND EVENING BETWEEN THURSDAY AND MONDAY. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. BULLER
In the hours before
Local storm report, Jul 5, 8:14 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST 1 W YUMA 40.12N 102.74W
07/05/2011 M55 MPH YUMA CO MESONET
&&
BSCHOLLLocal storm report, Jul 5, 9:08 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
908 PM MDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND GST WRAY 40.08N 102.23W
07/05/2011 M61 MPH YUMA CO AWOS
&&
JSLSpecial weather statement, Jul 5, 9:32 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
932 PM MDT TUE JUL 5 2011
COZ090-091-KSZ001-013-060400-
CHEYENNE-KIT CARSON COUNTY-SHERMAN-YUMA COUNTY-
1032 PM CDT TUE JUL 5 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
YUMA COUNTY IN NORTHEAST COLORADO...SHERMAN COUNTY IN NORTHWEST
KANSAS AND CHEYENNE COUNTY IN NORTHWEST KANSAS...
AT 1029 PM CDT/929 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG A STRONG OUTFLOW BOUNDARY FROM THUNDERSTORMS
ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF PARKS TO 7 MILES
NORTHWEST OF ST. FRANCIS TO BONNY RESERVOIR...MOVING SOUTHEAST AT 35
MPH. SUDDEN NORTHERLY WIND GUSTS TO 50 MPH AND AREAS OF DUST WILL
ACCOMPANY THIS OUTFLOW BOUNDARY.
&&
LAT...LON 3992 10141 3972 10141 3968 10144 3933 10172
3951 10227 3986 10199 4001 10186 4001 10184
TIME...MOT...LOC 0331Z 294DEG 31KT 3998 10179 3983 10188
3955 10210
JRMLocal storm report, Jul 5, 9:54 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
954 PM MDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HEAVY RAIN CLARKVILLE 40.38N 102.62W
07/05/2011 M3.00 INCH YUMA CO CO-OP OBSERVER
RAIN STARTED AT 815 PM MDT.
&&
JMARTINLocal storm report, Jul 5, 10:05 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1005 PM MDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND GST BENKELMAN 40.05N 101.54W
07/05/2011 M58 MPH DUNDY NE MESONET
&&
JMARTINThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:41 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 49 min |
| Jul 5, 9:25 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 65 min |
| Jul 5, 11:17 PM MDT | Flash Flood Warning | GLD | Dundy, Hitchcock | 3 hr |
| Jul 5, 11:36 PM MDT | Special Weather Statement | GLD | Red Willow | 24 min |
| Jul 5, 9:32 PM MDT | Special Weather Statement | GLD | Cheyenne, Sherman | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.